MAUDE Adverse Event Report: Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Stimulation Lead

Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Stimulation Lead
Model Number 8145
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the patient was unable to initiate therapy sessions.The clinical specialist performed troubleshooting with the patient and identified that all electrodes on the left lead were out of range/had high-impedance readings.There was no report of patient harm or injury.As a result, the patient underwent scheduled revision surgery to replace the left lead.The implanting physician decided to replace both leads.The right lead was functional but was replaced only as a precaution.The end cap of the right lead remained in the patient during the explant.Reportedly, unrelated to the alleged malfunction, the implantable pulse generator (ipg) was relocated from the right buttock to the right flank as a precautionary measure.There was no alleged issue or product deficiency with the ipg.The procedure was successful and without complications.Following the lead revision, the reactiv8 system was activated to allow the patient to initiate bilateral stimulation (when initiated by the patient).

Brand Name
ReActiv8
Common Device Name
ReActiv8 Implantable Stimulation Lead
Manufacturer (Section D)
Mainstay Medical Limited
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
+1(619)206-3331
MDR Report Key25674925
Report Number3021520203-2026-00080
Device Sequence Number21262968
Product Code QLK
UDI-Device Identifier05391527772064
UDI-Public0105391527772064112311271726120121DOR918796816
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8145
Device Catalogue Number8145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date09/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight182 LB
Patient RaceWhite